i've forced myelf to workout daily or 2x per day and i get relief but the symptoms come back - burning skin, headaches, insomnia (even with rx still sleeping only 4 to 6 hours at most) how long is this going to linger? i want to have my normal thought process back - thanks - i know - winey winey but thats what it is
aloha, and its ok to whine, im on a taper now, week 2, was able to reduce 12.5 mgs in 5 days. the insomnia is killing me, but so is the anxiety/panic and not to mention i feel i go hit by a train. all in all i have to be strong and not give in or give up. my dr told me to up my xanax to sleep, but the last 2 nites ive noticed its not helping. my body is killing me. just please hang in there, im gonna try and rest now. leanne
I see this is an old post but hopefully someone will respond. I am 25 days off of Sub and feeling terrible. Burning sensation through my entire body, still have RLS and pain in my legs, sweating, and sweating really bad at night. I also am exhausted and literally have no energy. I wake up drenched in sweat and I'm losing hope now. I tapered down from 8mg to 1.25 over a 6 week period. I know fast but I had no choice. I started feeling withdrawals when I took the 1.25 for the last week. April 28th I took the last 1.25 at 2:00 am and by 6:00 pm was in withdrawals. When is this going to get better? I honestly thought I'd be feeling a bit better by now. I mean 25 days is a lot and I'm praying for some relief by the time I hit 30 days. I honestly don't think I would have stopped Sub had I know how painful this was going to bring and for this long. This has been HELL!!
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Aug 2009 • 2 answers
Updated 30 May 2011 • 2 answers
Updated 15 Jun 2011 • 6 answers
Updated 3 Oct 2011 • 1 answer
Updated 12 Dec 2011 • 2 answers